MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; SYRINGE, 10ML SALINE IN 10ML

MEDLINE INDUSTRIES LP; SYRINGE, 10ML SALINE IN 10ML
Catalog Number EMZ111240
Medical Device Problem Codes Structural Problem (2506); Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer, the flush syringes are "are cumbersome to use, difficult to open, and the glide when flushing often sticks" causing the nurses to "frequently contaminate them and have to get new ones".There was no report of serious injury or medical intervention/attention related to the reported incident.No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.No additional information is available.Due to the reported problem/issue and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, the flush syringes are "are cumbersome to use, difficult to open, and the glide when flushing often sticks" causing the nurses to "frequently contaminate them and have to get new ones".

Common Device Name
SYRINGE, 10ML SALINE IN 10ML
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes dr
northfield, IL 60093
MDR Report Key19047337
Report Number2027791-2024-00066
Device Sequence Number8483273
Product Code NGT
UDI-Device Identifier10363807000039
UDI-Public10363807000039
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEMZ111240
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2024
Initial Report FDA Received Date04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown